Higher incidence of retinal pigment epithelium tears after ranibizumab in neovascular age-related macular degeneration with increasing pigment epithelium detachment height

Br J Ophthalmol. 2013 Nov;97(11):1486-7. doi: 10.1136/bjophthalmol-2013-303978. Epub 2013 Sep 13.
No abstract available

Keywords: Eye (Globe); Macula; Retina; Treatment Medical.

Publication types

  • Comparative Study
  • Letter

MeSH terms

  • Aged
  • Antibodies, Monoclonal, Humanized / administration & dosage
  • Antibodies, Monoclonal, Humanized / adverse effects*
  • Humans
  • Incidence
  • Macular Degeneration / complications
  • Macular Degeneration / drug therapy*
  • Ranibizumab
  • Retinal Detachment / chemically induced*
  • Retinal Detachment / epidemiology*
  • Retinal Neovascularization / complications
  • Retinal Neovascularization / drug therapy*
  • Retinal Pigment Epithelium / pathology*
  • United Kingdom / epidemiology

Substances

  • Antibodies, Monoclonal, Humanized
  • Ranibizumab